Free Access
Volume 35, Number 1, January/February 2001
Page(s) 91 - 106
Published online 15 April 2002
  1. C. Bardos, A.-Y. Leroux and J.-C. Nédélec, First order quasilinear equations with boundary conditions. Partial Differential Equations 4 (1979) 1017-1034. [CrossRef] [MathSciNet]
  2. Y. Coudière, J.-P. Vila and P. Villedieu, Convergence of a finite-volume time-explicit scheme for symmetric linear hyperbolic systems on bounded domains. C. R. Acad. Sci. Paris, Sér. I Math. 331 (2000) 95-100.
  3. F. Dubois and P. LeFloch, Boundary conditions for nonlinear hyperbolic systems of conservation laws. J. Differential Equations 71 (1988) 93-122. [CrossRef] [MathSciNet]
  4. M. Gisclon, Étude des conditions aux limites pour un système strictement hyperbolique, via l'approximation parabolique. J. Math. Pures Appl. 75 (1996) 485-508. [MathSciNet]
  5. M. Gisclon and D. Serre, Étude des conditions aux limites pour un système strictement hyberbolique via l'approximation parabolique. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994) 377-382.
  6. M. Gisclon and D. Serre, Conditions aux limites pour un système strictement hyperbolique fournies par le schéma de Godunov. RAIRO-Modél. Math. Anal. Numér. 31 (1997) 359-380. [MathSciNet]
  7. J. Goodman, Nonlinear asymptotic stability of viscous shock profiles for conservation laws. Arch. Rational Mech. Anal. 95 (1986) 325-344. [CrossRef] [MathSciNet]
  8. E. Grenier and O. Guès, Boundary layers for viscous perturbations of noncharacteristic quasilinear hyperbolic problems. J. Differential Equations 143 (1998) 110-146. [CrossRef] [MathSciNet]
  9. K.T. Joseph and P.G. LeFloch, Boundary layers in weak solutions of hyperbolic conservation laws. Arch. Ration. Mech. Anal. 147 (1999) 47-88. [CrossRef] [MathSciNet]
  10. T.T. Li and W.C. Yu, Boundary value problems for quasilinear hyperbolic systems. Math. series V. Duke Univ., Durham (1985).
  11. T.P. Liu, Nonlinear stability of shock waves for viscous conservation laws. Mem. Amer. Math. Soc. 56 (1985) 108 p.
  12. J.B. Rauch and F.J. Massey, III, Differentiability of solutions to hyperbolic initial boundary value problems. Trans. Amer. Math. Soc. 189 (1974) 303-318. [MathSciNet]
  13. D. Serre, Sur la stabilité des couches limites de viscosité, preprint.
  14. M. Shub, A. Fathi and R. Langevin, Global stability of dynamical systems. Springer-Verlag, New-York, Berlin, 1987.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you